MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-B0
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their neurostimulator has migrated close to the surface of the skin which causes sensitivity and irritation from rubbing on socks and shoes.Additionally, the patient reported uncomfortable stimulation and they have not worn the device for over six months.The patient has moved to another state and has established care with a practice that is willing to do an explant or a revision procedure.However, the procedure has not yet been approved or scheduled.
 
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, never achieving therapy, implanting the device off-label, and not achieving paresthesia on the table have been ruled out as potential causes.However, migration was confirmed via x-ray.The patient has reportedly experienced falls and surgeries since their implant procedure which may have caused migration.The stimulator is used to treat pain.The cause of the uncomfortable stimulation and irritation is due to migration.However, the cause of migration is due to severe force applied to the implant (patient fall, accident) as the patient has experienced falls and surgeries since their implant procedure (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy.Loss of therapy/no therapy rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy rates will continue to be tracked and trended.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient reported their neurostimulator has migrated close to the surface of the skin which causes sensitivity and irritation from rubbing on socks and shoes.Additionally, the patient reported uncomfortable stimulation and they have not worn the device for over six months.The patient has moved to another state and has established care with a practice that is willing to do an explant or a revision procedure.However, the procedure has not yet been approved or scheduled.Additional information was received on may 12, 2025.An explant procedure was successfully performed on (b)(6) 2025 and the surgery went as expected.No further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21542663
Report Number3010676138-2025-00047
Device Sequence Number15215503
Product Code GZF
UDI-Device Identifier00818225020495
UDI-Public(01)00818225020495(17)240201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2024
Device Model NumberSTQ4-RCV-B0
Device Lot NumberSWO220428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale